# SDR Q2SA783002

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 86,771 hours, 16,590 cycles
- Engine: Ge CF650E2
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Broken
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM KJFK, CAPTAIN'S POSITION LOST ALL PRIMARY INSTRUMENTS (AIRSPEED, ALTITUDE, IVSI INDICATORS). AIR TURN BACK TO KFJK, NO FUEL DUMP PERFORMED. CADC REPLACED AND BROKEN PITOT LINE FOUND BEHIND CAPTAIN'S ALTIMETER.
